# SDR ASAA0540177

- Difficulty date: March 31, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N5200
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 65C381831
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FORWARD CARGO DOOR REQUIRES OUTER SKIN REPLACED DO TO NUMEROUS DENTS.  REPLACED OUTER SKIN.  (M)
